Research

RESEARCH INTERESTS

SELECTED PUBLICATIONS

  • (with D. Han, D. Larson, P. Li, and R. Mohapatra) Dilation of dual frame pairs in Hilbert C*-modules, Results Math. 63 (2013), 241–250.
  • (with F. Lu) Additivity of Jordan (triple) derivations on rings, Comm. Algebra 40 (2012), 2700–2719.
  • (with F. Lu) Lie derivable mappings on prime rings, Linear Multilinear Algebra 60 (2012), 167–180.
  • (with F. Lu) Characterizations of Lie derivations of B(X), Linear Algebra Appl.  432 (2010), 89–99.
  • (with D. Han and R. Mohapatra) Perturbation of frames and Riesz bases in Hilbert C*-modules,  Linear Algebra Appl. 431 (2009), 746–759.
  • On Jordan all-derivable points of B(H), Linear Algebra Appl.  430 (2009), 941–946.
  • (with X. Cheng) Additivity of maps on triangular algebras, Electron. J. Linear Algebra  17 (2008), 597–615.
  • (with D. Han, D. Larson, and R.  Mohapatra) Riesz bases and their dual modular frames in Hilbert C*-modules, J. Math. Anal. Appl.  343 (2008), 246–256.
  • (with D. Han and R. Mohapatra) Structured Parseval frames in Hilbert C*-modules, Contemp. Math. 414 (2006), 275–287.
  • (with P. Li and J. Ma) Additive derivations of certain reflexive algebras, Houston J. Math.  32 (2006), 521–530.
  • Ideals, filters, and supports in pseudoeffect algebras, Internat. J. Theoret. Phys. 43 (2004),  349–358.
  • (with P. Li) Jordan elementary maps on rings, Linear Algebra Appl. 382 (2004), 237–245.
  • (with S. Lu) Generalized Jordan derivations on prime rings and standard operator algebras, Taiwanese J. Math. (2003), 605–613.
  • (with S. Lu) Topological reflexivity of the spaces of (α, β)-derivations on operator algebras, Studia Math. 156 (2003), 121–131.
  • (with P. Li and S. Lu) Additive mappings that preserve rank one nilpotent operators, Linear  Algebra Appl. 367 (2003), 213–224.
  • (with P. Li and S. Lu) Characterizations of derivations on some operator algebras, Bull. Austral. Math. Soc. 66 (2002), 227–232.
  • (with P. Li and S. Lu) Ring automorphisms of reflexive algebras,  Chinese Ann. Math. Ser. A 23 (2002), 41–48.
  • (with G. Han and S. Lu) On topological reflexivity of the spaces of derivations on operator algebras, Appl. Math. J. Chinese Univ. Ser. B 17 (2002), 75–79.
  • (with X. Wang) Bilocal derivations of reflexive algebras, J. Math. Res. Exposition 21 (2001), 197–202.
  • Local derivations of reflexive algebras II, Proc. Amer. Math. Soc. 129 (2001), 1733–1737.
  • Additive mappings preserving zero products, Acta Math. Sinica 42 (1999), 1125–1128.
  • Spectrum-preserving multiplicative maps, Acta Math. Sinica (N.S.) 14 (1998), 719–722.
  • Local derivations of reflexive algebras,  Proc. Amer. Math. Soc. 125 (1997), 869–873.